# SDR WX0A2023020331722

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 48,514 hours, 33,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 858955
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF. W/O# 00471872-3 CABIN EMERGENCY LIGHTING. FAULTED EPSU BATTERY 13WL DURING TEST. / R&R EPSU BATTERY 13WL IAW AMM 33-51-38 PB401. NO FAULTS NOTED. SYS. OPS CHECK WAS GOOD."
